Periods after depo injection

Dear Ask The Doctor:  I came off the depo injection in October after only one shot. I got my first period January 19th - 24th and then my period came back the 3rd of February - the 8th February. Its now the 9th of March and havent had a period since the start February. Is this normal, to have a period every say 10 days or so and then to stop for 4 weeks, or should i be concerned about being pregnant as i did have unprotected sex?
 
Dear Patient:  Irregular and more than usual bleeding during periods is sometimes seen after depo injections. It usually takes up to a year for the bleeding to stop completely. Certaily a home pregnancy test would be advisable since you've not had your periods for a month since no contraceptive measure is 100% effective. I wish you well, take care.

Please login or signup to post comments!

@ASKTHEDOCTOR ON TWITTER
@ASKTHEDOCTOR
Official Question Provider for